Parametric vs. divisor methods of apportionment
Author
Abstract
Suggested Citation
DOI: 10.1007/s10479-012-1120-7
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- H. Peyton Young, 1987. "On Dividing an Amount According to Individual Claims or Liabilities," Mathematics of Operations Research, INFORMS, vol. 12(3), pages 398-414, August.
- Balinski, Michel & Ramirez, Victoriano, 1999. "Parametric methods of apportionment, rounding and production," Mathematical Social Sciences, Elsevier, vol. 37(2), pages 107-122, March.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Palomares, Antonio & Pukelsheim, Friedrich & Ramírez, Victoriano, 2016. "The whole and its parts: On the coherence theorem of Balinski and Young," Mathematical Social Sciences, Elsevier, vol. 83(C), pages 11-19.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Kaminski, Marek M., 2006. "Parametric rationing methods," Games and Economic Behavior, Elsevier, vol. 54(1), pages 115-133, January.
- William Thomson, 2007.
"On the existence of consistent rules to adjudicate conflicting claims: a constructive geometric approach,"
Review of Economic Design, Springer;Society for Economic Design, vol. 11(3), pages 225-251, November.
- William Thomson, 2006. "On the Existence of Consistent Rules to Adjudicate Conflicting Claims: A Constructive Geometric Approach," RCER Working Papers 528, University of Rochester - Center for Economic Research (RCER).
- Gabrielle Demange & Michel L. Balinski, 1989.
"An Axiomatic Approach to Proportionality between Matrices,"
Post-Print
halshs-00670952, HAL.
- Michel L. Balinski & Gabrielle Demange, 1989. "An Axiomatic Approach to Proportionality between Matrices," Post-Print hal-00686748, HAL.
- Juan Moreno-Ternero & Antonio Villar, 2006.
"The TAL-Family of Rules for Bankruptcy Problems,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 231-249, October.
- Antonio Villar Notario & Juan D. Moreno Ternero, 2001. "The Tal-Family Of Rules For Bankruptcy Problems," Working Papers. Serie AD 2001-33, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- MORENO-TERNERO, Juan D. & VILLAR, Antonio, 2006. "The TAL-family or rules for bankruptcy problems," LIDAM Reprints CORE 1897, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Bergantiños, Gustavo & Moreno-Ternero, Juan D., 2022.
"Monotonicity in sharing the revenues from broadcasting sports leagues,"
European Journal of Operational Research, Elsevier, vol. 297(1), pages 338-346.
- Gustavo Bergantiños & Juan D. Moreno-Ternero, 2021. "Monotonicity in sharing the revenues from broadcasting sports leagues," Working Papers 21.09, Universidad Pablo de Olavide, Department of Economics.
- Bergantiños, Gustavo & Moreno-Ternero, Juan D., 2021. "Monotonicity in sharing the revenues from broadcasting sports leagues," MPRA Paper 105643, University Library of Munich, Germany.
- Erik Ansink & Hans-Peter Weikard, 2012.
"Sequential sharing rules for river sharing problems,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 38(2), pages 187-210, February.
- Erik Ansink & Hans-Peter Weikard, 2009. "Sequential Sharing Rules for River Sharing Problems," Working Papers 2009.114, Fondazione Eni Enrico Mattei.
- Jingyi Xue, 2018. "Fair division with uncertain needs," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 51(1), pages 105-136, June.
- Lahiri, Somdeb, 2001.
"Axiomatic characterizations of the CEA solution for rationing problems,"
European Journal of Operational Research, Elsevier, vol. 131(1), pages 162-170, May.
- Lahiri Somdeb, 1999. "Axiomatic Characterizations of the CEA Solution for Rationing Problems," IIMA Working Papers WP1999-02-03, Indian Institute of Management Ahmedabad, Research and Publication Department.
- Juan D Moreno-Ternero & John E Roemer, 2006.
"Impartiality, Priority, and Solidarity in the Theory of Justice,"
Econometrica, Econometric Society, vol. 74(5), pages 1419-1427, September.
- MORENO-TERNERO, Juan D. & ROEMER, John E., 2005. "Impartiality, priority, and solidarity in the theory of justice," LIDAM Discussion Papers CORE 2005077, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- MORENO-TERNERO, Juan D. & ROEMER, John E., 2006. "Impartiality, priority, and solidarity in the theory of justice," LIDAM Reprints CORE 1896, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Gallo, Oihane & Klaus, Bettina, 2024.
"Stable partitions for proportional generalized claims problems,"
Games and Economic Behavior, Elsevier, vol. 147(C), pages 485-516.
- Oihane Gallo & Bettina Klaus, 2022. "Stable partitions for proportional generalized claims problems," Cahiers de Recherches Economiques du Département d'économie 22.03, Université de Lausanne, Faculté des HEC, Département d’économie.
- Oihane Gallo & Bettina Klaus, 2023. "Stable partitions for proportional generalized claims problems," Papers 2311.03950, arXiv.org, revised Aug 2024.
- Bas Dietzenbacher & Yuki Tamura & William Thomson, 2024.
"Partial-implementation invariance and claims problems,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 63(1), pages 203-229, August.
- Dietzenbacher, Bas & Tamura, Yuki & Thomson, William, 2023. "Partial-implementation invariance and claims problems," Research Memorandum 002, Maastricht University, Graduate School of Business and Economics (GSBE).
- Sanchez-Soriano, Joaquin, 2021. "Families of sequential priority rules and random arrival rules with withdrawal limits," Mathematical Social Sciences, Elsevier, vol. 113(C), pages 136-148.
- Peris, Josep E. & Jiménez-Gómez, José M., 2012.
"A Proportional Approach to Bankruptcy Problems with a guaranteed minimum,"
QM&ET Working Papers
12-7, University of Alicante, D. Quantitative Methods and Economic Theory.
- Giménez-Gómez, José Manuel & Peris, Josep E., 2012. "A Proportional Approach to Bankruptcy Problems with a guaranteed minimum," Working Papers 2072/182645, Universitat Rovira i Virgili, Department of Economics.
- José M. Jiménez Gómez & Josep Enric Peris Ferrando, 2012. "A proportional approach to bankruptcy. Problems with a guaranteed minimum," Working Papers. Serie AD 2012-11, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Hougaard, Jens Leth & Moreno-Ternero, Juan D. & Østerdal, Lars Peter, 2012.
"A unifying framework for the problem of adjudicating conflicting claims,"
Journal of Mathematical Economics, Elsevier, vol. 48(2), pages 107-114.
- Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Østerdal, 2011. "A unifying framework for the problem of adjudicating conflicting claims," Working Papers 2011-03, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Østerdal, 2011. "A Unifying Framework for the Problem of Adjudicating Conflicting Claims," Discussion Papers 11-03, University of Copenhagen. Department of Economics.
- Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2011. "A unifying framework for the problem of adjudicating conflicting claims," MSAP Working Paper Series 01_2011, University of Copenhagen, Department of Food and Resource Economics.
- Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Osterdal, 2012. "A unifying framework for the problem of adjudicating conflicting claims," Working Papers 12.01, Universidad Pablo de Olavide, Department of Economics.
- HOUGAARD, Jens Leth & MORENO-TERNERO, Juan D. & OSTERDAL, Lars Peter, 2012. "A unifying framework for the problem of adjudicating conflicting claims," LIDAM Reprints CORE 2399, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- HOUGAARD, Jens L. & MORENO-TERNERO, Juan D. & OSTERDAL, Lars P., 2011. "A unifying framework for the problem of adjudicating conflicting claims," LIDAM Discussion Papers CORE 2011071, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- William Thomson, 2011.
"Consistency and its converse: an introduction,"
Review of Economic Design, Springer;Society for Economic Design, vol. 15(4), pages 257-291, December.
- Thomson, W., 1998. "Consistency and its Converse: an Introduction," RCER Working Papers 448, University of Rochester - Center for Economic Research (RCER).
- William Thomson, 2014. "Compromising between the proportional and constrained equal awards rules," RCER Working Papers 584, University of Rochester - Center for Economic Research (RCER).
- Justin Leroux, 2006. "A discussion of the consistency axiom in cost-allocation problems," Cahiers de recherche 06-13, HEC Montréal, Institut d'économie appliquée.
- repec:ebl:ecbull:v:3:y:2008:i:56:p:1-10 is not listed on IDEAS
- Miguel Ángel Mirás Calvo & Carmen Quinteiro Sandomingo & Estela Sánchez-Rodríguez, 2022. "The average-of-awards rule for claims problems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 59(4), pages 863-888, November.
- Herrero, Carmen & Maschler, Michael & Villar, Antonio, 1999.
"Individual rights and collective responsibility: the rights-egalitarian solution,"
Mathematical Social Sciences, Elsevier, vol. 37(1), pages 59-77, January.
- Antonio Villar Notario & Carmen Herrero Blanco & Michael Maschler, 1996. "Individual rights and collective responsibility: The rights-egalitarian solution," Working Papers. Serie AD 1996-04, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Chambers, Christopher P., 2006. "Asymmetric rules for claims problems without homogeneity," Games and Economic Behavior, Elsevier, vol. 54(2), pages 241-260, February.
More about this item
Keywords
Apportionment; Divisor methods; Parametric methods; Transfer properly;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:annopr:v:215:y:2014:i:1:p:39-48:10.1007/s10479-012-1120-7. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.